| Model Number |
THERMOGARD XP, LANG SET A, NON-ROHS |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the thermogard xp ivtm system (sn (b)(6) displayed tcmid:05 (coolant diff failure) error.No information was shared with zoll about patient treatment status or if the system was intended for use on a patient or being tested.
Additional Manufacturer Narrative
The customer's complaint that the thermogard xp ivtm system (sn (b)(6) displayed tcmid:05 (coolant diff failure) error was confirmed during the functional testing and the archive review.The likely root cause of the reported complaint was a failure of the lm34 temperature sensor.The event log review indicated tcmid:05 errors, confirming the reported complaint.During functional testing, the thermogard xp ivtm system did not pass the power-on self-test and displayed a tcmid:05 error upon powering on, confirming the reported complaint.The lm34 temperature sensor was replaced to remedy the reported complaint.Following service, the thermogard xp ivtm system passed the final testing without any error.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for thermogard xp ivtm system with sn (b)(6).